Multipliers of locally compact quantum groups via Hilbert C*-modules

Daws, M (2010) Multipliers of locally compact quantum groups via Hilbert C*-modules. Journal of the London Mathematical Society, 84 (2). 385 - 407 (23). ISSN 0024-6107

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: (c) 2010, London Mathematical Society. This is an author produced version of a paper published in the Journal of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: 1 April 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 12:23
Last Modified: 29 Mar 2018 05:44
Published Version: http://dx.doi.org/10.1112/jlms/jdr013
Status: Published
Publisher: London Mathematical Society
Identification Number: https://doi.org/10.1112/jlms/jdr013
Related URLs:

Share / Export

Statistics